# SDR DALA201811206705

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0832327) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT STATION 328 FROM RBL 20 TO RBL 40 AT FWD WT AREA. FLOOR BEAM AT STATION 328 FROM RBL 20 TO RBL 40 AT FWD WT AREA WAS REPAIRED PER B737-800 SRM 53-10-51-2R-7.
